RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 4, Pages 833–847 (Mi izv1848)  

This article is cited in 10 scientific papers (total in 10 papers)

On a problem of Hall and Higman

Yu. P. Razmyslov


Abstract: Since I. N. Sanov proved the local finiteness of groups of exponent 4 in 1940, interest in such groups revived in the 1950's in connection with a question posed by G. Higman and M. Hall: Is the variety of groups of exponent 4 solvable? In recent years several attempts have been made to solve this problem in one aspect or another. In this paper a negative answer is given to the question of Higman and Hall.
Bibliography: 8 titles.

Full text: PDF file (1461 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:1, 133–146

Bibliographic databases:

UDC: 519.48
MSC: 20F50, 20E10
Received: 22.11.1977

Citation: Yu. P. Razmyslov, “On a problem of Hall and Higman”, Izv. Akad. Nauk SSSR Ser. Mat., 42:4 (1978), 833–847; Math. USSR-Izv., 13:1 (1979), 133–146

Citation in format AMSBIB
\Bibitem{Raz78}
\by Yu.~P.~Razmyslov
\paper On a~problem of Hall and Higman
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 4
\pages 833--847
\mathnet{http://mi.mathnet.ru/izv1848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=508829}
\zmath{https://zbmath.org/?q=an:0422.20028|0394.20030}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 1
\pages 133--146
\crossref{https://doi.org/10.1070/IM1979v013n01ABEH002015}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JB17800008}


Linking options:
  • http://mi.mathnet.ru/eng/izv1848
  • http://mi.mathnet.ru/eng/izv/v42/i4/p833

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Kleiman, “Some questions in the theory of varieties of groups”, Math. USSR-Izv., 22:1 (1984), 33–65  mathnet  crossref  mathscinet  zmath
    2. S. I. Adian, A. A. Razborov, “Periodic groups and Lie algebras”, Russian Math. Surveys, 42:2 (1987), 1–81  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Martyn Quick, “A Classification of Some Insoluble Varieties of Groups of Exponent Four”, Journal of Algebra, 197:2 (1997), 342  crossref
    4. Vaughan-Lee M. Zel'Manov E., “Bounds in the Restricted Burnside Problem”, J. Aust. Math. Soc. A-Pure Math. Stat., 67:Part 2 (1999), 261–271  isi
    5. A. Kh. Zhurtov, V. D. Mazurov, “Lokalnaya konechnost nekotorykh grupp s zadannymi poryadkami elementov”, Vladikavk. matem. zhurn., 11:4 (2009), 11–15  mathnet  elib
    6. V. D. Mazurov, “Periodic groups with prescribed element orders”, Tr. In-ta matem., 18:1 (2010), 72–78  mathnet
    7. Lytkina D.V., “Gruppy s zadannymi poryadkami elementov”, Matematicheskii forum (itogi nauki. yug Rossii), 6 (2012), 85–97  elib
    8. Daria V. Lytkina, Victor D. Mazurov, “Groups with given element orders”, Zhurn. SFU. Ser. Matem. i fiz., 7:2 (2014), 191–203  mathnet
    9. Vahagn H. Mikaelian, “A geometrical interpretation of infinite wreath powers”, Algebra Discrete Math., 18:2 (2014), 250–267  mathnet  mathscinet
    10. KanelBelov A. Karasik Y. Rowen L., “Computational Aspects of Polynomial Identities: Vol 1, Kemer'S Theorems, 2Nd Edition”, Computational Aspects of Polynomial Identities: Vol 1, Kemer'S Theorems, 2Nd Edition, Monographs and Research Notes in Mathematics, 16, Crc Press-Taylor & Francis Group, 2016, 1–407  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:277
    Full text:84
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019